Alert archive / New York / Winter Storm Warnings in 2006
Winter Storm Warning 3, NWS Albany, NY
NWS Albany, NY issued this winter storm warning at Jan 31, 2006, 11:35 AM EST for Albany County, Schenectady County, Schoharie County, New York. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2006, 11:35 AM EST (16:35 UTC)
- Expired
- Feb 1, 2006, 12:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 12 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KALY 311635 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1135 AM EST TUE JAN 31 2006 NYZ047-048-051-312100- /O.UPG.KALY.WW.Y.0007.000000T0000Z-060131T2100Z/ /O.NEW.KALY.WS.W.0003.060131T1635Z-060131T2100Z/ SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...ALTAMONT 1135 AM EST TUE JAN 31 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. THERE WILL BE ADDITIONAL PERIODS OF MODERATE TO HEAVY SNOW ACROSS SCHOHARIE...WESTERN ALBANY AND WESTERN SCHENECTADY COUNTIES THIS AFTERNOON. THE ADDITIONAL SNOW WILL PRODUCE STORM TOTAL ACCUMULATIONS OF 5 TO 10 INCHES BEFORE THE SNOW TAPERS OFF LATER THIS AFTERNOON. POWER OUTAGES ARE LIKELY TODAY IN THESE AREAS. THE SNOW IS VERY WET AND HEAVY...AND ACCUMULATIONS ON POWER LINES AND TREE LIMBS WILL CAUSE THEM TO BREAK. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CTZ001-MAZ001-025-NYZ032-033-042-043-054-058-061-063-082-084- VTZ013>015-312100- /O.CON.KALY.WW.Y.0007.000000T0000Z-060131T2100Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...WARRENSBURG...WHITEHALL...GRANVILLE... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 1135 AM EST TUE JAN 31 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THERE WILL BE 3 TO 8 INCHES OF SNOW ACROSS SOUTHERN VERMONT...THE BERKSHIRES...THE TACONICS...THE SOUTHERN CATSKILLS...THE SOUTHERN ADIRONDACKS AND THE LITCHFIELD HILLS. POWER OUTAGES ARE POSSIBLE TODAY IN THESE AREAS. THE SNOW IS VERY WET AND HEAVY...AND ACCUMULATIONS ON POWER LINES AND TREE LIMBS COULD CAUSE THEM TO BREAK. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
2 follow-up statements
000 WWUS41 KALY 312048 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 348 PM EST TUE JAN 31 2006 NYZ047-048-051-010500- /O.EXT.KALY.WS.W.0003.000000T0000Z-060201T0500Z/ SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...ALTAMONT 348 PM EST TUE JAN 31 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THERE WILL BE PERIODS OF SNOW THROUGH THIS EVENING ACROSS SCHOHARIE...WESTERN ALBANY AND WESTERN SCHENECTADY COUNTIES. ANOTHER 1 TO 3 INCHES WILL FALL BETWEEN 4 PM AND MIDNIGHT... BRINGING THE STORM TOTAL ACCUMULATIONS TO 5 TO 10 INCHES. POWER OUTAGES ARE POSSIBLE IN THESE AREAS DUE TO THE WEIGHT OF THE HEAVY WET SNOW BRINGING DOWN TREE LIMBS AND POWER LINES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ CTZ001-MAZ001-025-NYZ032-033-042-043-054-058-061-063-082-084- VTZ013>015-010500- /O.EXT.KALY.WW.Y.0007.000000T0000Z-060201T0500Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...WARRENSBURG...WHITEHALL...GRANVILLE... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 348 PM EST TUE JAN 31 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THERE WILL BE PERIODS OF SNOW THROUGH THIS EVENING ACROSS SOUTHERN VERMONT...THE BERKSHIRES...THE TACONICS...THE SOUTHERN CATSKILLS... THE SOUTHERN ADIRONDACKS...THE LAKE GEORGE AREA AND THE LITCHFIELD HILLS. ANOTHER 1 TO 3 INCHES WILL FALL BETWEEN 4 PM AND MIDNIGHT... BRINGING THE STORM TOTAL ACCUMULATIONS TO 3 TO 7 INCHES. POWER OUTAGES ARE POSSIBLE THIS EVENING IN THESE AREAS. THE SNOW IS VERY WET AND HEAVY...AND ACCUMULATIONS ON POWER LINES AND TREE LIMBS COULD CAUSE THEM TO BREAK. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS41 KALY 010506 WSWALY URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 1206 AM EST WED FEB 1 2006 NYZ047-048-051-010615- /O.EXP.KALY.WS.W.0003.000000T0000Z-060201T0500Z/ SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- INCLUDING THE CITIES OF...COBLESKILL...MIDDLEBURGH...DELANSON... ESPERANCE...DUANESBURG...ALTAMONT 1206 AM EST WED FEB 1 2006 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. SNOW HAS ENDED OR ONLY FLURRIES REMAIN ACROSS SCHOHARIE...WESTERN ALBANY AND WESTERN SCHENECTADY COUNTIES. $$ CTZ001-MAZ001-025-NYZ032-033-042-043-054-058-061-063-082-084- VTZ013>015-010615- /O.EXP.KALY.WW.Y.0007.000000T0000Z-060201T0500Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ATWELL... BIG MOOSE...EAGLE BAY...MCKEEVER...NOBLEBORO...NORTHWOOD... OLD FORGE...SPECULATOR...WARRENSBURG...WHITEHALL...GRANVILLE... HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...CHATHAM... SUNDOWN...ELLENVILLE...WOODSTOCK...WEST HURLEY...KERHONKSON... NAPANOCH...PHOENICIA...NORTHVILLE...MAYFIELD...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE... NEWFANE...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS 1206 AM EST WED FEB 1 2006 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW HAS ENDED OR ONLY FLURRIES REMAIN ACROSS SOUTHERN VERMONT...THE BERKSHIRES... THE TACONICS...THE SOUTHERN CATSKILLS...THE SOUTHERN ADIRONDACKS... THE LAKE GEORGE AREA AND THE LITCHFIELD HILLS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this winter storm warning went out at Jan 31, 6:55 AM EST, 4 hours 40 minutes earlier.
Area forecast discussion, Jan 31, 6:55 AM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
655 AM EST TUE JAN 31 2006
.SHORT TERM (REST OF TODAY)...HAVE UPDATED ZONES TO UPGRADE TO A
WINTER STORM WARNING ACROSS SCHOHARIE...WESTERN SCHENECTADY AND
WESTERN ALBANY COUNTIES. REST OF FORECAST UNCHANGED.
&&
.PREVIOUS DISCUSSION...
(ISSUED 500 AM EST TUE JAN 31 2006)
SYNOPSIS...A COMPLEX STORM SYSTEM WILL CONTINUE TO DEEPEN OFF THE
MID ATLANTIC SEABOARD AND MOVE NEARLY DUE EAST...WELL SOUTH OF CAPE
COD LATER TODAY. WHILE THE STORM CENTER WILL NOT DIRECTLY IMPACT
US...MOISTURE AROUND ITS EDGES...WILL TEAM UP WITH AN UPPER LEVEL
DISTURBANCE TO OUR NORTH TO PRODUCE MAINLY NUISANCE PRECIPITATION
TODAY. THE ONLY EXCEPTION WILL BE PERHAPS A BIT MORE SNOW AND
POSSIBLY SOME LIGHT ICING...TO THE EAST OF ALBANY. DRY WEATHER WILL
RETURN ON WEDNESDAY.
SHORT TERM (TODAY THROUGH THURSDAY)...INDEED ANOTHER VERY
CHALLENGING FORECAST AS MODEL SOUNDINGS SUGGEST THAT JUST ABOUT
ANYTHING (OUTSIDE OF HAIL) COULD FALL DURING THE COURSE OF THE DAY
THROUGHOUT OUR COUNTY WARNING AREA. NEEDLESS TO SAY WE ARE CLOSE TO
THE 0C DIVIDING LINE...NOT ONLY AT THE SURFACE...BUT UP TO ABOUT THE
H8 LEVEL LOW LEVEL COLD AIR ADVECTION WILL TAKE PLACE FROM OUR
NORTHEAST...WHILE INDIRECT INFLUENCES FROM THE OCEAN STORM PUSH
MOISTURE OUR WAY FROM THE SOUTH. IF THE PRECIPITATION WERE TO FALL
HEAVILY ENOUGH IT WOULD FALL AS ALL SNOW EVERYWHERE. INDEED WE HAVE
ALREADY SEE SOME BRIGHT BANDING TO THE EAST OF ALBANY AND SNOW HAS
BEEN FALLING AT KPSF.
WE HAVE CANCELLED BOTH THE DENSE FOG ADVISORY AND FREEZING RAIN
ADVISORY. WIDESPREAD DENSE FOG JUST DID NOT HAPPEN...NOR WILL IT AT
THIS POINT (OTHER THAN THE USUAL PATCHY STUFF). WE BELIEVE WHILE THE
THREAT OF FREEZING RAIN REMAINS TO THE EAST OF ALBANY...THIS EVENT
WILL BECOME MORE OF A RAIN/SNOW EVENT...SOMEWHAT ELEVATION AND
CERTAINLY PRECIPITATION INTENSITY DEPENDENT. IN ATTEMPT TO SIMPLIFY
MATTERS...HAVE REPLACED A FREEZING RAIN ADVISORY WITH A MORE GENERIC
WINTER WEATHER ADVISORY...LASTING THROUGHOUT THE DAY.
BY TONIGHT...THE STORM WILL BE WELL EAST OF CAPE COD...AND LOSING
ALL EFFECT OVER OUR REGION. HOWEVER...THE UPPER AIR DISTURBANCE WILL
KEEP CLOUDS AND SCATTERED SNOW SHOWERS AWHILE LONGER.
HIGH PRESSURE BRIEFLY BUILDS TO OUR SOUTH ON WEDNESDAY...BRINGING
SLIGHTLY COLDER (BUT STILL ABOVE NORMAL TEMPERATURES). THE NEXT
SYSTEM...A CLIPPER ON THURSDAY LOOKS WEAK FROM THIS VANTAGE
POINT.
LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...IT STILL LOOKS AS IF A
MAJOR STORM WILL HIT OVER THE WEEKEND...WHICH COULD FINALLY BUILD
HEIGHTS OVER GREENLAND...AND THE RETURN OF -NAO CONDITIONS. THIS
SYSTEM LOOKS MORE WET THAN WHITE AS MOST MODELS TRACK IT TO OUR
WEST...AND PULL ANOTHER SLAB OF VERY MILD WEATHER OUR WAY...BEFORE
COLDER WEATHER ARRIVES NEXT WEEK. EVEN BEFORE THIS STORM...A WEAKER
COASTAL MIGHT GRAZE OUR REGION WITH SNOW OR RAIN FRIDAY NIGHT INTO
EARLY SUNDAY...BUT ONCE AGAIN THIS STORM WILL PROBABLY PASS MAINLY
TO OUR SOUTH.
AVIATION...MVFR TO OCCASIONAL IFR CONDITIONS INTO THIS EVENING IN
OCCASIONAL RAIN...AND POSSIBLY SOME SLEET. PRECIPITATION WILL
CHANGE TO SNOW AT GLENS FALLS TOWARD DAYBREAK...MIX WITH...OR CHANGE
TO SNOW AT ALBANY AND REMAIN AS RAIN UNTIL LATE THIS AFTERNOON AT
POUGHKEEPSIE. TONIGHT...CONDITIONS WILL IMPROVE TO MAINLY VFR AFTER
MIDNIGHT. SURFACE WIND WILL BE LIGHT AND VARIABLE EARLY THIS
MORNING...AND BECOME NORTHEAST AROUND DAYBREAK...AT MOSTLY LESS THAN
10 KNOTS.
HYDROLOGY...LAKE GEORGE IS ABOUT 2 INCHES BELOW FLOOD. IT WILL
RISE SLIGHTLY EARLY TODAY AS LINGERING RUNOFF FROM MELTING SNOW AND
SOME RAIN DRAINS INTO THE LAKE. HOWEVER...IT WILL LEVEL OFF LATER
THIS MORNING AS TEMPERATURES WILL BE BELOW FREEZING AND
PRECIPITATION WILL BE IN THE FORM OF SNOW. RIVERS HAVE RISEN
SLIGHTLY DURING THE PAST FEW DAYS...BUT REMAIN WELL BELOW FLOOD
STAGE. COLDER AIR WILL BE OVER THE EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND FOR THE NEXT SEVERAL DAYS. PRECIPITATION WILL
NOT BE HEAVY UNTIL THE WEEKEND WHEN ANOTHER STORM MOVING ALONG THE
APPALACHIAN MOUNTAINS MAY BRING HEAVY RAIN AND FLOODING.
CLIMATE...WHILE WE DID NOT BREAK A MAX RECORD ON MONDAY (MISSING BY
ONE DEGREE) WE DID ESTABLISH A NEW MINIMUM WARM TEMPERATURE WITH OUR
LOW OF 40...EASILY ECLIPSING THE OLD RECORD MINIMUM OF 36 DEGREES
SET BACK IN 1924. OUR MEAN TEMPERATURE FOR THE DATE WAS 47...WELL
ABOVE THE OLD RECORD OF 41.5 DEGREES SET BACK IN 1974. WHAT IS
AMAZING IS THAT NOW OUR JANUARY AVERAGE STANDS AT 31.4...WHICH WOULD
PUT IT IN 7TH PLACE...AND THE WARMEST SINCE 1990 WHEN OUR MEAN WAS
32.8 DEGREES. OUR HIGH FOR TODAY (OF 40 DEGREES TAKING PLACE AT LAST
MIDNIGHT) AND OUR PROJECTED LOW OF 30 WOULD GIVE US A MEAN OF 35 FOR
THE 31ST...AND WOULD ACTUALLY NUDGE US ONE HIGHER ON THE
CHARTS...PLACING US IN 6TH PLACE WITH 31.6. (A RECORD REPORT HAS
BEEN ISSUED ABOUT YESTERDAY).
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WINTER WEATHER ADVISORY FOR CTZ001 UNTIL 4 PM TUESDAY.
MA...WINTER WEATHER ADVISORY FOR MAZ001-025 UNTIL 4 PM TUESDAY.
NY...WINTER WEATHER ADVISORY FOR NYZ032-033-042-043-054-058-
061-063-082-084 UNTIL 4 PM TUESDAY.
WINTER STORM WARNING FOR NYZ047-048-051 UNTIL 4 PM TUESDAY.
VT...WINTER WEATHER ADVISORY FOR VTZ013>015 UNTIL 4 PM TUESDAY. &&Hazardous weather outlook, Jan 31, 7:31 AM EST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 731 AM EST TUE JAN 31 2006 CTZ001-MAZ001-025-NYZ032-033-042-043-047-048-051-054-058-061-063- 082-084-VTZ013>015-011215- NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER- WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 731 AM EST TUE JAN 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS... THE EASTERN CATSKILLS...THE CENTRAL AND NORTHERN TACONICS... WASHINGTON COUNTY...SOUTHERN VERMONT...BERKSHIRE COUNTY AND NORTHERN LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT. A WINTER WEATHER ADVISORY IS IN EFFECT UNTIL 400 PM THIS AFTERNOON FOR 3 TO 8 INCHES OF SNOW. PLEASE REFER TO THE LATEST WINTER WEATHER STATEMENTS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE REPORT ANY SNOWFALL AMOUNTS OF 4 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE...VIA THE INTERNET...NYSPIN OR TELEPHONE. CTZ013-NYZ038>041-049-050-052-053-059-060-064>066-083-011215- SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-EASTERN SCHENECTADY-SOUTHERN SARATOGA- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-SOUTHEAST WARREN- 731 AM EST TUE JAN 31 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HUDSON VALLEY FROM GLENS FALLS TO POUGHKEEPSIE...THE EASTERN AND CENTRAL MOHAWK VALLEY...AND SOUTHERN LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT. ONE TO THREE INCHES OF SNOW EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Jan 31, 10:40 AM EST, 55 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP A
1037AM TUE JAN 31 2006
#1 0000001 000
AWRC WLSR AHQT
00170 FILE 28 SP LOCKPORT NY1310200 JAN 31-06
TO SP BATAVIA
ROAD & WEATHER REPORT FOR NIAGARA COUNTY
EASTERN NIAGARA COUNTY
WEATHER: OVERCAST
ROADS: CLEAR
WESTERN NIAGARA COUNTY, I-190 & ROBERT MOSES PARKWAY
WEATHER: SAME
ROADS: SAME
AUTH SGT BRAUERThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 4:07 AM EST | Winter Weather Advisory | ALY | Albany, Columbia, Fulton, Greene, Hamilton, Herkimer and 6 more | 20 hr |
Nearby
Winter Storm Warnings in New York, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.